RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 97–108 (Mi mz3117)  

This article is cited in 2 scientific papers (total in 2 papers)

Equations of hydrodynamic type from the point of view of the theory of webs

E. V. Ferapontov

Computing Centre, USSR Academy of Sciences

Full text: PDF file (1087 kB)

English version:
Mathematical Notes, 1991, 50:5, 1162–1170

Bibliographic databases:

Received: 12.06.1990

Citation: E. V. Ferapontov, “Equations of hydrodynamic type from the point of view of the theory of webs”, Mat. Zametki, 50:5 (1991), 97–108; Math. Notes, 50:5 (1991), 1162–1170

Citation in format AMSBIB
\Bibitem{Fer91}
\by E.~V.~Ferapontov
\paper Equations of hydrodynamic type from the point of view of the theory of webs
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 97--108
\mathnet{http://mi.mathnet.ru/mz3117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155562}
\zmath{https://zbmath.org/?q=an:0798.35130}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1162--1170
\crossref{https://doi.org/10.1007/BF01157705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3117
  • http://mi.mathnet.ru/eng/mz/v50/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Shelekhov, E. A. Onoprienko, “Bol three-webs with covariant constant curvature tensor”, Russian Math. (Iz. VUZ), 60:3 (2016), 72–81  mathnet  crossref  isi
    2. E. A. Onoprienko, A. M. Shelekhov, “Bol three-webs $B_m^{\triangledown}$ with torsion tensor of rank $\rho$”, Sb. Math., 209:8 (2018), 1164–1210  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020